# SDR DL72S971267

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Rudder
- Component: 1701456CR02
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM A HYDRAULICS TOTAL FAILURE 10 MIN INTO  FLIGHT.  BY POM ELECTRICALLY OPERATED FLAPS AND CRANKED NOSE GEAR DOWN. MAIN GEAR DOWN BY ALTERNATE METHOD.  ALL HAPPENED AT 10,000 FT AND 250 KTS.  REPLACED LOWER RUDDER POWER CONTROL UNIT PRESSURE LINE, SERVICED.  LEAK AND PRESSURE CHECK OK.
